lower right stomach pain, diagnosed ovarian cyst, cyst not causing pain
I have been diagnosed with ovarian cysts on both my ovaries. I have constant pain in my lower right abdominal. My obgyn says that it has nothing to do with my ovary. What else could be causing me this pain?
A cyst or cysts on the ovaries can indeed cause pain! The vermiform appendix is also located in the lower right side of the abdomen and can cause pain if it is infected. If you have irritable bowel syndrome or a similar intestinal or bowel condition, then that area of the intestine or bowel might be inflamed due to the constant irritation. You might consider seeking a second opinion.
I think you need a second opinion. I went to the emergency room one night because the pain in my left adominal (abdominal) area got so bad and it turned out to be a large tumor on my left ovary. If you do research on ovarian cancer, etc abdominal pain is often one of the silent symptons. I think your doctor is deffiantly wrong cysts can and I've heard many stories including my own they say they do sometimes cause abdominal pain.
I also went to the er for pain. Both ovaries have masses and cysts. I am also confused and wonder if an oncologist would be the one to go to regarding these, where it was stated ovarian cancer is a silent killer. Does anyone have comments.
I would consult a gyn first. Then maybe an ono can be referred to you. I too had lower left abdominal pain. It became severe and was told by my gyn that it might be ovarian cancer. I was overwhelmed!! But--I was scheduled for surgery and everything came back fine. My ovaries had grown together and became embedded in my bowels--causing lots of problems and pain. I had every symptom of ovarian cancer and was scared too death--but I am doing ok now since the surgery. Take care.. God Bless! Sharon
my story is not so serious but i was wondering whether somebody has any suggestions for me.
i was diagnosed with polycysict ovaries a month ago and also a 4.5cm ovarian cyst on my right ovary after i went to the gyn for having irregular periods. i was given duphaston pills in order to complete one mestrual cycle through which the cyst might have disappeared.
however it grew to 6cm. the doctors decided to remove it by paracentesis.they didnt inject in my tummy area any kind of numbing medicine and the procedure was done while my bladder was full. they injected a needdle in my stomach 3cm deep while i was awake and feeling everything. i am only 16. since that day i have had a sort of brown discharge and even now that i am on my period, brown thick material comes out with the blood. i am also on the contraceptive pill. HELP!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.